On the resolution of singularities of multiple Mellin–Barnes integralsReportar como inadecuado




On the resolution of singularities of multiple Mellin–Barnes integrals - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

The European Physical Journal C

, Volume 62, Issue 2, pp 445–449

First Online: 05 May 2009Received: 24 February 2009Revised: 29 March 2009

Abstract

One of the two existing strategies of resolving singularities of multifold Mellin–Barnes integrals in the dimensional regularization parameter, or a parameter of the analytic regularization, is formulated in a modified form. The corresponding algorithm is implemented as a Mathematica code MBresolve.m

PACS11.15.Bt 12.38.Bx  Download to read the full article text



Autor: A. V. Smirnov - V. A. Smirnov

Fuente: https://link.springer.com/



DESCARGAR PDF




Documentos relacionados